Per citar aquest document: http://ddd.uab.cat/record/2056
Sur l'irréductibilité dans l'anneau des séries de Dirichlet analytiques
Bayart, Frédéric
Mouze, Augustin

Data: 2005
Resum: We discuss some local analytic properties of the ring of Dirichlet series. We obtain mainly the equivalence between the irreducibility in the analytic ring and in the formal one. In the same way we prove that the ring of analytic Dirichlet series is integrally closed in the ring of formal Dirichlet series. Finally we introduce the notion of standard basis in these rings and we give a finitely generated ideal which does not admit standard bases.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Dirichlet series ; Local analytic geometry ; Arithmetic rings
Publicat a: Publicacions matematiques, V. 49 N. 1 (2005) , p. 93-110, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_49105_04


18 p, 168.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir